# SDR CA041105002

- Difficulty date: November 1, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 60,289 hours, 55,926 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 378200
- Part serial: 0992
- Condition: Failed
- Location: Engine Fuel
- Part time: 39,630 hours, 37,098 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 2 ENGINE FLAMED OUT.  THE AIRCRAFT RETURNED TO THE AIRPORT.  MAINTENANCE TROUBLESHOOTING FOUND THAT METERED FUEL WAS NOT BEING DELIVERED TO THE ENGINE, BUT FUEL WAS PRESENT UP TO THE FCU/FUEL PUMP ASSY.  THE FCU/FUEL PUMP ASSY WAS REPLACED AND SEVERAL GROUND RUNS WERE CARRIED OUT.  THE AIRCRAFT WAS RETURNED TO SERVICE.  THE FUEL PUMP APPEARS TO BE BINDING WHEN INSPECTED.  THE REMOVED FCU/FUEL PUMP ASSY WAS SENT TO AN APPROVED FACILITY FOR FURTHER INSPECTION AND TESTING.
